| Model Number |
M00537410 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation result of advanix pancreatic stent break.Block h11: an advanix pancreatic stent was received for analysis.Visual inspection revealed that the stent loop was bent, preventing the extension of the guidewire.No other damage was noted on the device.Product analysis confirmed the reported event of the guidewire being stuck.The damage observed was most likely due to manipulation of the device during use or preparation prior to the procedure.If the anatomical structure was tortuous, the condition of the stent would not allow the guidewire to pass smoothly.Therefore, a review and analysis of all available information indicated that the most probable cause was an adverse event related to the procedure.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted in the pancreatic duct during a procedure performed on (b)(6) 2024.During the procedure, it was not possible to cross the guidewire through the stent.The guidewire got stuck in the middle of the stent loop.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition after the procedure was reported to be stable.Note: this event has been deemed mdr reportable event based on the investigation results which revealed that the stent loop was bent.